# SDR SWIA202411151010

- Difficulty date: October 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,918 hours, 37,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL AT FS449.85 BLENDED CORROSION DAMAGE IS BEYOND ACCEPTABLE LIMITS OF REO 601R-53-41-666 REV "-C" DATED 2012-11-06. (FILED CLOSED)COMPLIED WITH REO 601R-53-41-3268 REV "--" DATED: 2024-10-13 REPAIR TO PRESSURE FLOOR SILL BETWEEN FS439.0-FS461.50, RHS. COMPLETED CORROSION FINDINGS REPORT. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. REF CHILD CAMPS FOR PRESSURIZATION CHECK AND NDT.
